Chaotic Attractor Generation via Space Function Controls
Hong Shi,
Guangming Xie and
Desheng Liu
Discrete Dynamics in Nature and Society, 2011, vol. 2011, 1-11
Abstract:
The analysis of chaotic attractor generation is given, and the generation of novel chaotic attractor is introduced in this paper. The underlying mechanism involves two simple linear systems with one-dimensional, two-dimensional, or three-dimensional space functions. Moreover, it is demonstrated by simulation that various attractor patterns are generated conveniently by adjusting suitable space functions' parameters and the statistic behavior is also discussed.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2011/454636.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2011/454636.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:454636
DOI: 10.1155/2011/454636
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().